# SDR CALA0600409

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 23,772 hours, 8,538 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED R2 DOOR CHORD.  REPAIRED IAW SRM 51-40-02.
